MathSciNet Relay Station
MathSciNet bibliographic data
MR1872547 (2002j:53039) 53C21 (58E11)
Gursky, Matthew J.; Viaclovsky, Jeff A. A new variational characterization of three-dimensional space forms. Invent. Math. 145 (2001), no. 2, 251–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement